Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 4th, 2011, 04:29 AM   1
jennifer89
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Apr 2009
Location: Blackpool, Lancashire, UK
Posts: 1,046

Cerazette PO Pill, Little help?


Hi All, Sorry if this is in the wrong section,

I Started a new pill Cerazette day before xmas eve, Had first AF on the 10th Jan, lastest about 8/9 Days of horrible heavy bleading, got another AF on the 24th about the same as first one, and not had a AF since then Been 7 weeks, just wondering if anyone got any experience with this pill and is this normal? felt like i'm about to come on for atleast 2 weeks!



 
Status: Offline
 
Old Mar 4th, 2011, 04:52 AM   2
anniepie
Mum (Mom)
BnB Addict
 
 
Join Date: Feb 2011
Posts: 9,226
Hi Jennifer

I was on Cerazette for 3 months (and have been on POP for a while) but switched to a different POP due to headaches- I'm not on micronor- unfortunately, this kind of thing is fairly common on POPs.

Some people bleed loads and really irregularly. Some people like me don't bleed at all (I've not had a bleed in over a year).

Most of the time I personally have had no other symptoms, except the last 2 months or so I have had 'symptoms of pregnancy' to the point I was convinced I was. I had cramps, really painful boobs, boobs have grown, nausea, really crappy skin... I'm not pregnany (5 tests told me so!), and have put it down to the pill...

Give it time to settle down, and if after a while you're not feeling good on it, try switching to a different one. For me I was perfectly happy not having AF- but the new symptoms I'm experiencing are getting me down so thinking of changing.



 
Status: Offline
 
Old Mar 4th, 2011, 11:23 AM   3
MissKM
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Jan 2011
Location: London
Posts: 561
hiya hun, im on cerazette and have been for about 18months, its brilliant for me now, but when i first went on it, it was awful, it takes a bit of time for your body to settle, when i first started i bled for two weeks, had two weeks off then bled for another two weeks.

i then didnt bleed again until recently (but that was because i came off it for a week, so my body is back at the beginning again) when i came off it though i experienced every pregnancy symptom possible!! it really tricks your body.

other than the past few weeks though ive had no problems with it what so ever, no other side effects at all. hope this helps xx



 
Status: Offline
 
Old Mar 5th, 2011, 05:04 AM   4
Mrs Eleflump
 
Posts: n/a
I was on cerazette for 2 years a few years ago, and I spotted for 6 months constantly when first on it, and then had no bleeding at all after that, til I came off it. It's normal for the POP to completely mess up your cycles! I didn't mind not having any AFs, but I put on weight with it, and I wouldn't go back on it, it just wasn't right for me, I'm amazed I stayed on it so long, looking back!

I hope things settle down for you soon, and like other ladies have said, if you're not getting on with it there are many others you can try



 
Old Mar 6th, 2011, 12:26 PM   5
clairey_fairy
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Feb 2011
Posts: 10
I was on cerazette for 4 years and never had anyth problems. I bled irregularly for the first couple of months and then not at all for 3 years. The last year or so I went back to having AFs although not very regular. I came off the pill altogether in Sept last year and my cycle very quickly regulated itself back to normal.

My advice would be to keep going with it and don't google it! If you google any contraceptive pill all you'll find is bad stories because people only tend to write on the web when they have a bad review.



Status: Offline
 

SEO by vBSEO